# SDR TRBA2009111

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,307 hours, 30,273 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP UNLK WARNING ON SHORT FINAL AT PUJ. FLAP GAUGE SHOWED FLAPS RETRACTED TO AROUND 20 DEGREES.  EMERGENCY DECLARED AND GO AROUND PROCEDURE APPLIED.  LANDED WITH 0 FLAPS IAW AOM.  ACFT INSPECTED FOR FERRY FLIGHT BAC.  COMPLIED WITH BLEEDING OF HYD FLAPS CONTROL IAWJIC NR27-54-00. ACFT RELEASED FOF FCF AND FOUND SATISFACTORY.
